# SDR ASOA2012121402658

- Difficulty date: November 16, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,705 hours, 17,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1050-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SUPPORT HAS CORROSION DAMAGE AT APPROX FS 1050.00 AROUND NUTPLATE.   FOUND THAT THE CORROSION EXTEND FWD TO FS 1031.00.  RECEIVED AND COMPLIED WITH REO 670-53-61-921.
